# SDR SWAA2019112098985

- Difficulty date: November 8, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Bs 810-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK CORRODED ON BASE BETWEEN BS. 810 TO BS. 827, LBL 45.    / R&R SEAT TRACK IAW DWG & SRM.
